BAKOLORI JOURNAL OF GENERAL STUDIES

PDF

Keywords

How to Cite

Ishaq, O.O, Boyi, A. D, A., A, & Adeyinka, S. A (2020). EFFICIENCY OF LINEAR REGRESSION ON ESTIMATOR OF POPULATION MEAN IN STRATIFIED RANDOM SAMPLING UNDER NON-RESPONSE. BAKOLORI JOURNAL OF GENERAL STUDIES, 10, 1-2. https://doi.org/10.xxxx/abcd

Funding data

Abstract

In this paper, the estimator of Chaudhary and Kumar (2015) use of double sampling scheme in estimating the mean of stratified population under non-response was modified by using linear regression. The bias and MSE of proposed estimator were derived up to second degree approximation using Taylor series approach. The expression for unknown in the function was � I S yi obtained as � The empirical study shows that the proposed estimator is more efficient � � opt � � RS xi than existing estimators considered in the study using double sampling scheme under non- response. Tests for equality of variances were investigated to ascertain the level of significances at 5% and 10% and the results showed that the proposed estimator has smaller variance in comparison with other estimators.

PDF

References

Creative Commons Public Domain Dedication Logo

To the extent possible under law, all copyright and related or neighboring rights to this work have been waived under the Creative Commons Public Domain Dedication.